Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inseparable finite solvable groups. II
HTML articles powered by AMS MathViewer

by Homer Bechtell PDF
Proc. Amer. Math. Soc. 64 (1977), 25-29 Request permission

Abstract:

A finite group is called inseparable if the only normal subgroups over which it splits are the group itself and the trivial subgroup. Let E be the formation of finite solvable groups with elementary abelian Sylow subgroups. This note establishes the fact that, up to isomorphism, there is exactly one nonnilpotent inseparable solvable group in which the E-residual is a metacyclic p-group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10
  • Retrieve articles in all journals with MSC: 20D10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 25-29
  • MSC: Primary 20D10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0498835-X
  • MathSciNet review: 0498835